Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v21.i2.30
pages 145-160

NUMERICAL SOLUTION OF A SPACE FRACTIONAL ORDER SOLUTE TRANSPORT SYSTEM

Shubham Jaiswal
Department of Mathematical Sciences, Indian Institute of Technology (BHU), Varanasi- 221005, India
Manish Chopra
Radiation Safety Systems Division, Bhabha Atomic Research Centre, Mumbai- 400085, India
S. Das
Department of Mathematical Sciences, Indian Institute of Technology (BHU), Varanasi- 221005, India

RESUMO

In the present article a drive is taken to compute the solution of spatial fractional order advection-dispersion equation having a source/sink term with given initial and boundary conditions. The equation is converted to a system of ordinary differential equations using second-kind shifted Chebyshev polynomials, which are finally solved using the finite difference method. The striking feature of the article is the fast transportation of solute concentration as and when the system approaches fractional order from standard order for specified values of the parameters of the system.


Articles with similar content:

FIBONACCI COLLOCATION METHOD TO SOLVE TWO-DIMENSIONAL NONLINEAR FRACTIONAL ORDER ADVECTION-REACTION DIFFUSION EQUATION
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 6
Subir Das, Rajeev, Kushal Dhar Dwivedi
Evasion Problem for the Unit Disk
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Numan Yu. Satimov, Gulamzhon M. Muminov
Greenhouse Gases Microspectrometer
Journal of Automation and Information Sciences, Vol.37, 2005, issue 1
Alexander V. Rodin, Anna A. Fedorova, Maxim V. Poverayev, Imant I. Vinogradov, Oleg I. Korablev, Victor I. Gnedykh
HOMOGENIZATION OF FIBER-REINFORCED COMPOSITES WITH RANDOM PROPERTIES USING THE LEAST-SQUARES RESPONSE FUNCTION APPROACH
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 3
Marcin Kaminski
TIME AND FREQUENCY DOMAIN METHODS FOR BASIS SELECTION IN RANDOM LINEAR DYNAMICAL SYSTEMS
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 6
John D. Jakeman, Roland Pulch